# SDR DLL17951604

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- Engine: Rroyce RB211524B402
- System (JASC): 7530 · Compressor Bleed Control
- Part: Sense Line
- Part number: RB211524B4D
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 44,423 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

ON CLIMBOUT, GOT NR 2 ENG REVERSER LIGHT ON S/O PANEL, ACCOMPANIED BY A VIBRATION LIGHT AND NOTICABLE VIBRATION. SHUT NR 2 DOWN, RETURNED FRA.  FOUND TWO SENSE LINES TO PRSOV BROKEN.  ALSO, ACOUSTIC PANELS AT TOP HALF COLLAPSED.  REPLACED PANELS AND SENSE LINES OPERATION NORMAL.
